Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Experience A Fibro Flare After Receiving An Infusion?

Anyone Experience A Fibro Flare After Receiving An Infusion?

I just had my first infusion of Orencia on Friday. I felt okay afterwards - a little tired, but I was able to rest. By the time evening came around, my Fibro was flaring pretty badly (allodynia). Just wondering if anyone who has RA/Fibro has experienced the same after injections or infusions.

A myRAteam Member said:

Thank you for your responses ladies! I don't think I was stressed, but it was my first time ever having an infusion. I think my body was just reacting to it. Hopefully it will get better as I get through the loading doses.

posted over 1 year ago
A myRAteam Member said:

Not every time. Sometimes it promotes a low grade fever and the need for more rest, but most of the time I do really well.

posted over 1 year ago
A myRAteam Member said:

Yes. They flare up my symptoms...

posted over 1 year ago
A myRAteam Member said:

I'm 6 mos in for my Orencia infusions and I do feel tired and increased Fibro symptoms like brain fog and my skin is sensitive the next day.

posted over 1 year ago
A myRAteam Member said:

Yes when I take my injection of cimzia in the evening the next day I'm in a tip of fairup but the day after that I'm feeling much better.
Soft hug

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in